# SDR VNAA202401040004

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE KICKPLATE (STGR 17L) AT PASSENGER DOOR SURROUND STRUCTURE FS 310.00- 333.00.  CORROSION ON ANGLE KICKPLATE (STGR 17L) AT PASSENGER DOOR SURROUND STRUCTURE FS 
310.00- 333.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND  WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
